# SDR UHLA201511290846

- Difficulty date: November 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 16,217 hours, 12,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17067104401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BEAM CENTER SUPPORT BRACKET HAS CORROSION.  R & R.
